# SDR 96ZZZX2219

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- Engine: Pwa JT8D217A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accessory Pad
- Part number: 803605
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 34,850 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0480 - SMOKE ENTERED THE CABIN IMMEDIATELY AFTER TAKEOFF FROM BWI.  THE AIRCRAFT WAS RETURNED TO BWI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKING FROM THE NR 1 ENGINE FRONT ACCESSORY PAD WHICH WAS CRACKED IN SEVERAL PLACES.  THE FRONT ACCESSORY PAD WAS REPLACED.  A BURN-OUT OF HIGH PRESSURE PNEUMATIC DUCTING WAS PERFORMED IAW MM 21-20-02  BOTH COALESCER BAGS WERE REPLACED.  THE NR 1 ENGINE WAS RUN AND OPERATION CHECKED GOOD WITH NO FURTHER SMOKE OBSERVED.  (X)
